# SDR R61A2021082700678

- Difficulty date: August 3, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND,  LH H-STAB RIB 12A CRACKED. REPLACED RIB 12A IAW 170EO-55-10-0004_1.*****MAJOR****SEE AAR NRC# 4500940-3000-0006 AND REPUBLIC 170EO-55-10-0004_1 FOR WORK PERFORMED. AC WAS RTS.
